# SDR UPS98826533

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HEAVY CORROSION ON RT CUSP TO FRAME FITTING FS 20.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
